# SDR 2003FA0000756

- Difficulty date: July 11, 2003
- Submitted: July 29, 2003
- Operation: General aviation
- Propeller: Mcauly 2A34C50
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Condition: Failed
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER LOCKED INTO LOW PITCH TWICE.  REMOVED NR 2 BLADE TO INSPECT NR 1 BLADE BUTT.  FOUND SEVERAL BALL BEARINGS PRESSED INTO SIDE OF INNER HUB WALL AND FERRULE.   BEARING RACE BROKEN, WITH SEVERAL SMALL PIECES IN BOTTOM OF HUB.  PROPELLER, HUB HAD BEEN SERVICED WITH AUTOMATIC TRANSMISSION FLUID, NOT RED DYE OIL.  PROP WAS OVERHAULED 9/25/95.
